# SDR SWIA200515219

- Difficulty date: June 30, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 2,814 hours, 1,804 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 438
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 561 hours, 365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SSCU - NR 2 FAULT STATUS MESSAGE IS DISPLAYED.  REPLACED NR 2 SSCU IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
